# SDR 2005UALA00840

- Difficulty date: August 17, 2005
- Submitted: August 23, 2005
- Operation: Air carrier
- Aircraft: N198UA
- Make and model: Boeing 747422
- Aircraft serial: 28716
- Aircraft time: 32,679 hours, 4,071 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: 3l Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT DOOR 3L REMAIN ON WITH COCKPIT SWITCH IN ARMED POSITION.
